# SDR CALA2015052200424

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 56,100 hours, 19,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SHOWS CRACK INDICATION AT STATION 727B, RBL 24 ON BOTH INBD HOLES TWO EACH & ON OTBD AFT HOLE OF SEAT TRACK.  REPAIRED IAW CDL-15-05-12-01 & ECRA 5320-02508.
